# SDR TRAX200800427

- Difficulty date: March 17, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 12,702 hours, 10,867 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ROTTEN SMELL IN BACK OF CABIN ON TAKEOFF (APU OFF).  PASSENGER COMPLAINED BOTH LEGS, TO AND FROM AVL.  FLT 4790 DEL 74 MINS.
